# SDR VGQY2011011500002

- Difficulty date: January 15, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ANB71355
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT WING-TO-FUSELAGE AREA FS 1119 - FOUND 1 EA SUPPORT BRACKET WITH CORROSION.  REMOVED AND DISCARDED CORRODED ANB7135-5 ANGLE.  FABRICATED NEW ANGLE PER DWG LONG BEACH DWG ANB7135 REV A.  NEW ANGLE INSTALLED AS PER DC-10 SRM 51-31-01 REVISION 97 VOLUME II.
